# SDR ASAA2021100236149

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 51,433 hours, 15,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS OVERHEAD MID CABIN DETACHED. GROUNDED - YES. RE-INSTLD EXIT SIGN LENS REF B737-800 AMM 33-51-01 A/C OK FOR SVC.
